# SDR SCNA01715

- Difficulty date: September 24, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 71,351 hours, 28,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  CORRECTED BY CLEANING AND RESECURING WING FAIRING DISCONNECT LIGHT.
